It been awhile but I need some feed back please

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Mommy65301
Regular Member


Date Joined Jul 2005
Total Posts : 43
   Posted 1/6/2007 8:37 AM (GMT -7)   
  Hello everyone,
    Its Nurse Brandi it has been awhile since I have been on the site or posted anything, I kkind of have a long story to tell, I had a big major relasp with my GAD and panic attacks over the last three months and it was my fault, I saw on the news three months ago where a celebreties son died from a overdose of some medications one of the meds was lexapro, wich was what I was using with xanax to sucsessfully manage my GAD and panic attacks, but I paniced over the med. and quit taking my lexapro, it was a downhill spiral from there I was having panic attacks anywhere from 3 to 4 times a day and using my xanax only to control them, it started to cause alot tension at home because my husband has a hard time understanding my disorder so I lied to him when he asked if I was taking my meds.  I t all finally came to head last week I think I had quite possibly a nervous breakdown, me and my husband had a huge fight (that almost ended my marrage) I admitted to him that I had lied and had not been taking my meds, so I went back to my Dr. on wed. and told him what had happened, my Dr. scolded me amd told me I NEED MY MEDS and he was going to put me on something new since I was afraid to take the lexapro and if I quit taking my meds again he would put in the phsyc. hospital for thirty days and I would never quit taking my meds again (lol) so He put me on 30mg of cymbolta and told me to stay on my xanax, now I have only been taking the cymbolta for 4 days but this morning I got out of bed and the sun looked brighter I was awake and felt refreshed I have not felt this good in long time could the new med be working for me this early or am I just having a good day that I havent had for a long time time I dont know what to think. anyway I hope I find you all well and look forward to hearing some of your thoughts Thank you for being there as always
 
                                   Nurse Brandi

LIVE MUCH,LAUGH OFTEN,LOVE ALOT AND DANCE LIKE NOBODIES WATCHING


harry4
Veteran Member


Date Joined Mar 2005
Total Posts : 1449
   Posted 1/6/2007 10:13 AM (GMT -7)   
this is what can happen if a med is quit cold turkey, but lexapro isnt dangerous, its just a prozac type med and a huge overdose would be needed to kill anyone
assuming it was working, and I guess it must have been, why not get back on it as theres no guarantee the C will work
 
the older tricyclic antidepressants and the MAOI type can be fatal in overdose
recovered former longtime anxiety and panic attack sufferer and helper of other sufferers  but no training or  qualifications in medicine or psychology, any remarks that may be taken as advice must be confirmed with doctor or other health professional
emails are welcome but do mention healingwell to avoid risk of deletion as spam


Mommy65301
Regular Member


Date Joined Jul 2005
Total Posts : 43
   Posted 1/6/2007 11:01 AM (GMT -7)   
Thanks for your reply Harry but Im afraid to go back to the lexapro even though it was working my anxiety that I have about it now wont let me do that
Nurse Brandi

LIVE MUCH,LAUGH OFTEN,LOVE ALOT AND DANCE LIKE NOBODIES WATCHING


athmlldy411
Regular Member


Date Joined Dec 2006
Total Posts : 91
   Posted 1/6/2007 2:58 PM (GMT -7)   
so does the xanax work well for you? i was changed from valium to xanax and it just doesn't work very well at all for me.

hope that things are truly looking up for you and that the meds have already started making a differnce.


God bless you all

Mommy65301
Regular Member


Date Joined Jul 2005
Total Posts : 43
   Posted 1/6/2007 3:16 PM (GMT -7)   
Yes athmlldy,
the xanax works well for me ativan never did though,
Brandi

LIVE MUCH,LAUGH OFTEN,LOVE ALOT AND DANCE LIKE NOBODIES WATCHING


CRANKY 1
Veteran Member


Date Joined Aug 2005
Total Posts : 616
   Posted 1/6/2007 4:28 PM (GMT -7)   
Dear Nurse Brandi,
 
I believe the overdose you referred to was Anna Nicole Smith's son, Daniel.  She was aware he was on medication, but didn't know the details of what he was taking and when.  Lexapro was one of the medications he was taking, which was fine.  He actually died from a bad interaction/overdose of Methadone.  It was the Methadone that got him, not the Lexapro.  Methadone is a narcotic used to reduce pain, and as a transition drug for people coming off heroin or crack cocaine.  I really recommend you going back to taking your Lexapro, per your doctor's prescription.  Cymbalta is also a good medication.  I take it myself.  You are always going to get into trouble when you stop taking you meds, especially if you do it "cold turkey".  You should never alter you medication schedule without consulting your doctor first.
 
You are very lucky that you have a helpful and concerned husband.  When I started having my major meltdown, he was partly the cause for it.  He was autistic (Aspberger's Syndrome), which I didn't know about at the time.  He was no use at all, and I ended up kicking him to the curb.  Now I'm divorced and on SS DISABILITY for several problems, including chronic depression, and panic and anxiety disorder.  I now have to deal with my hyper parents who live about a mile away.  They both have to take medication (Paxil and Lorazapam) to deal with all my health problems.  I take Klonopin for my anxiety. 
 
I have a very high tolerance to medication, especially pain medication.  Some work and some don't, and my doctor has labeled me a "drug-seeker" because I go to several different doctors, some of which prescribed me pain medication because of a specific condition.  I got cut off cold turkey, and was referred to a detox clinic.  I was supposed to have enough medication left until I got my appointment, but after two and a half months, they head physician stopped returnign my phone calls.  I guess by the time he got my medical records, I was no longer in need of his services.  Our town now has a centralized medical database, so anyone that checks my records see's her recommendation that I not receive any narcotic medication.  I get into a panic attack when I feel a migraine coming on, because if I go to the ER, I never know whether I'm going to get treated effectively.  Not fun.
 
Hope things go better for you, let us know how you are doing.
 
Leigh Ann cool

"The weather is here, I wish you were beautiful."
                                             - Jimmy Buffett


porridge
Regular Member


Date Joined Jan 2007
Total Posts : 119
   Posted 1/6/2007 7:27 PM (GMT -7)   

Brandi

 

Sounds like you're back on track. Great news. As others have pointed out, Lexapro didn't kill Anna Nichole's son. SSRIs present very little danger of ODing. Stick to your Meds. Better then PAs!

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, December 06, 2016 7:06 AM (GMT -7)
There are a total of 2,733,445 posts in 301,121 threads.
View Active Threads


Who's Online
This forum has 151259 registered members. Please welcome our newest member, dolly23.
276 Guest(s), 7 Registered Member(s) are currently online.  Details
Cigafred, dolly23, maria2016, psbg, Traveler, Jean123!, (Seashell)


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer